It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 Showing 21 - 40 of 105 for post colonoscopy. (0.019 seconds)


... So I went for a routine checkup and told my doctor about feeling dizzy and loosing my breath quickly...he ordered my blood work and tested for Iron deficiency...turned out I have a low ferritin level - 6.9..other results: IRON 44 mcg/dL IRON BINDING CAP 563 mcg/dL IRON SATURATION 8 % FERRITIN 6.9 ng/mL WBC 5.9 THOU/mcL RBC 5.75 MIL/mcL HEMOGLOBIN 12.2 g/dL... (0 replies)
... I have been told that a large percentage of anemia is caused by blood loss in the GI tract. They had me do the upper endoscopy, colonoscopy and capsule endoscopy right away. My primary doc is convinced that my iron deficient anemia is being caused by the GI tract. ... (9 replies)
... did take a while for it to get going, then once it began it kept on........ I'm sure nothing is wrong just give it time. Most likely by the time you read this post you will be on your way. I will be thinking of you. Best of luck to you and just think you will have more answers soon!! ... (5 replies)

... Thanks Flowergirl! I know about that...maybe I didn't put it in my first post (in which case I'm sorry) but I've actually had the procedure once before, it's just that I wasn't anemic at the time. That's why I'm extra concerned about the prep. During that one, I was going completely liquid well before I was supposed to take another dose, and I remember calling the hospital... (8 replies)
... Hi Osteo, how are things now? The others are correct in saying that it would take longer for things to get back to normal down there as that area constantly has something happening and isn't given a chance to heal in peace. Hoping you feel better now :) (7 replies)
... Several years ago, I got into an insidious pattern with fissures. I went to a doctor for it and he told me to use Cortisone 10% strength. It did the trick and I recall it took a few weeks of using it at least twice a day. I would give it a try for 7 days and if you see absolutely no improvement, get something stronger from a doctor. I also recommend the wipes with aloe... (7 replies)
... Thanks for the FYI but no fissures here! I can't imagine Botox injections in that area, how did that go for you? Hope you get good results from your recent surgery. FLFLOWERGIRL:) (7 replies)
... THings i've done for my Fissures so far; CANASA hydrocortison Botox injection Lidocaine ointment Nitro-bid ointment Ande just yeterday i did the surgery. I don't wanna say anything more, affraid to jinx ma self.If u guys going to do surgery make sure u chose the right Doc. Also HYdrocortison dosn'r heal fissures. only helps with hemrroids (7 replies)
... Thanks flowergirl- I guess I will call the doc. I just sort of wanted this to go away but it's not. (7 replies)
... Osteo--Sometimes when things get flared up, it takes time to heal because it is constantly being irritated. I think that if you try an OTC medicine you should be fine, and increase your fiber if necessary. If that doesn't work you can get a script from your doc for something that will heal much better than OTC. You can always call them and see if they can prescribe... (7 replies)
... Osteo--Sorry that you had such a hard time with the drugs. Usually that stuff happens to me. I don't know the name of what they gave me but all I do know is that it was great. When I woke up and thereafter I was completely fine. Wish you could have had a better experience like your first time. Hope you are doing well. FLFLOWERGIRL:) (18 replies)
... You're right, I didn't count!:D But I went a lot. A lot of little bits thought, but probably every 15 minutes--especially after the morning dose. (18 replies)
... Christine-Yes, the problem with the standard dosing on the osmoprep(and other drugs for that matter) seems so obvious. When I called the docs office about altering the time to take from the written instructions because of time I had to leave the house, the nurse was helpful with that . But, when I asked her about my weight and the dosage, because conceivably the dose was ok... (18 replies)
... Yeah, I knew the OsmoPrep was the same compound as the Fleets. The reason that people don't have problems with it is that it is not so concentrated as the fleets. Just imagine that with the Fleets you get two really small vials of stuff. One to take at night and then one to take 8 hours later. The Fleets is so concentrated it can make people sick. I also think that with... (18 replies)
... Christine-great information. Could you tell me where you find half life info on drugs? I feel better already with the information you provided, but I have had this hangover headache since the day after the procedure. It is lightening now. Also, the two days after I was zombied, just dulled out and slowly coming back. So with the half life info I can't quite understand this.... (18 replies)
... Osteoblast--The half life of Versed is about 3 hours, which means half of it was out of your system in 3 hours. Another half was out in another 3 hours, and so on. For Fentanyl, the half life is about 7 hours. For Synthroid, yep, the half life is roughly 7 days. Which is why you can miss a dose here and there and it is very forgiving and you won't feel anything. I... (18 replies)
... Nyxie-very interesting. I had thought the salt water would cause water retention thus toxic retention. I have been wanting to take my regular supplements but the multi contains vit e and not supposed to have that until 7 days past the procedure because biopsies taken and he doesn't want bleeding. But the vit c I can do. Do you think drinking tons of water is going to help??I... (18 replies)
... Kat- are you drinking alot of water? Also I am trying to get a decent amount of fiber everyday , with a bowl of oatmeal each morning with some yogurt. Somehow I feel I am back to normal on that score, it is just the brain that won't get back into gear after the sedation. Good luck! (18 replies)
... Osteoblast - Sorry you're not feeling back to your self yet. Yeah, those drugs can do a number on you. My "stuff" wasn't normal for about a week either. Try putting a little more salt to your diet and see if it makes a difference in your alertness level. Maybe drink a glass of water with 1/4tsp of salt in it a couple of times a day. I highly recommend using sea salt... (18 replies)
... (4 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 10:15 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!